# SDR AALA202205177965

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737
- Aircraft serial: 30598
- Aircraft time: 62,868 hours, 26,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SIDE AFT LAVATORY DOOR HANDLE STUCK, DOOR WILL NOT OPEN. REMOVED AND REPLACED RIGHT SIDE AFT LAVATORY DOOR HANDLE PER AMM 38-04-00.
